×

Found 16 Documents (Results 1–16)

100
MathJax

A closedness theorem over Henselian fields with analytic structure and its applications. (English) Zbl 1460.32047

Gładki, Paweł (ed.) et al., Algebra, logic and number theory. Proceedings of the 5th joint conferences, Będlewo, Poland, June 24–29, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 121, 141-149 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Paraconvexity as a generalized convexity. (English) Zbl 1297.54043

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 2. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04590-8/hbk). 212-218 (2012).
MSC:  54C60 54C65
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification